# SDR SWIA200311980

- Difficulty date: May 16, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N498SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 5,602 hours, 4,401 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH1 INOP STATUS MESSAGE INFLIGHT - WILL NOT RESET.  REPLACED HSTA AND MCU IAW MM 27-42-01 AND 27-42-05.   OPS CHECK OF SYSTEM TEST OK, REF. MM 27-40-00.  ACTUATOR P/N:  8396-3  S/N OFF:  698   MCU P/N:  7082-3  S/N OFF:  734.
